Vol. 81, No. 2, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Congruent sections of a convex body

Geoffrey R. Burton

Vol. 81 (1979), No. 2, 303–316
Abstract

It is shown that if all the 3-dimensional sections of a convex body K, of dimension at least 4, through a fixed inner point are congruent, then K is a euclidean ball. A dual result concerning projections is also proved.

Mathematical Subject Classification 2000
Primary: 52A20
Milestones
Received: 12 June 1978
Published: 1 April 1979
Authors
Geoffrey R. Burton